# SDR 95FDEA01735

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (53-111-01-1), ON STR AT BS 720 A PLUS 10 STR 27R, INSIDE BAY.  REMOVED CORROSION 1.5 INCH BY 1.5 INCH BY .011 INCH DEEP AT BS 720A PLUS 2 TO 720A PLUS 17 STR 27R,  ORIGINAL THICKNESS .084.  FOUND WITHIN ALLOWABLE LIMITS PER FEDEX SRM 53-10-1, CLEANED AND TREATED.
